# SDR AALA202004159004

- Difficulty date: April 14, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 52,128 hours, 33,330 cycles
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Wire
- Part number: DK6
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EXPOSED WIRE (SHIELD CRACKED OPENED) BY SLAT LE O/B RH PYLON TOP. REPAIRED DK-6 WIRE ON # 2 ENG TOP PYLON O/B BY SLAT LE. REF ESPM 20-53-21.
